# SDR 97ZZZM762

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856CA
- Make and model: Beech 1900D
- Aircraft serial: UE66
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Compass
- Part number: 6226136002
- Condition: Failed
- Location: Cockpit
- Part time: 7,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 COMPASS WILL NOT SLAVE, STICKS AT 360 DEGREES.
